×

Found 39,365 Documents (Results 1–100)

100
MathJax

Integrability properties of the four-dimensional equation of universal hierarchy. (English. Russian original) Zbl 07557129

J. Math. Sci., New York 263, No. 3, 396-403 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 48-55 (2019).
MSC:  37K10 35A30
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic multiple scale method in time domain. Multi-degree-of-freedom stationary and nonstationary dynamics. (English) Zbl 07553989

Boca Raton, FL: CRC Press (ISBN 978-1-032-21941-7/hbk; 978-1-03-221951-6/pbk; 978-1-003-27070-6/ebook). 410 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Method of similar operators in the study of spectral properties of perturbed first-order differential operators. (English. Russian original) Zbl 07552485

J. Math. Sci., New York 263, No. 5, 599-615 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 3-18 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software